MathSciNet Relay Station
MathSciNet bibliographic data
MR1055775 (92g:60034) 60F05
Meerschaert, Mark M. Pseudomoments for generalized domains of attraction. Proc. Amer. Math. Soc. 113 (1991), no. 4, 1071–1075.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement